Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 3.0T
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 3.0T
Model Number
781377
Medical Device Problem Code
No Apparent Adverse Event (3189)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
07/13/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Magnet quench after a fire in the vicinity of the examination room.
Event or Problem Description
Philips received a report of a magnet quench after a fire in the vicinity of the examination room.
New Search
Submit an Adverse Event Report
Brand Name
INGENIA 3.0T
Common Device Name
INGENIA 3.0T
Manufacturer
(Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL 5684 PC
MDR Report Key
10312693
Report Number
3003768277-2020-01005
Device Sequence Number
10963553
Product Code
LNH
UDI-Device Identifier
00884838009813
UDI-Public
884838009813
Combination Product (Y/N)
N
Initial Reporter Country
EG
PMA/510(K) Number
K110151
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,foreig
Initial Reporter Occupation
Other
Type of Report
Initial,Followup
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
781377
Device Catalogue Number
781377
Was Device Available for Evaluation?
Yes
Distributor Facility Aware Date
07/13/2020
Initial Date Received by Manufacturer
07/13/2020
Supplement Date Received by Manufacturer
07/13/2020
Initial Report FDA Received Date
07/23/2020
Supplement Report FDA Received Date
12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;